# SDR V0XR201012020001

- Difficulty date: December 2, 2010
- Submitted: December 2, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 17,578 hours, 16,480 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 14572167003
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) LT WING TO BODY FAIRING ATTACHMENT STRIP AT STA 17445.0 - 16143.5 IS CRACKED. REMOVED AND REPLACED STIP. W/C 5063
